Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 9, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 1, 2007, 6:58 AM CST for Crawford County, Franklin County, Gasconade County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 6:58 AM CST (12:58 UTC)
- Expired
- Mar 1, 2007, 7:45 AM CST
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO
The radar
The St Louis radar (KLSX), 77 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 7:46 AM CST | HAIL 0.75 | Union, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 3:58 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.0 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 011258
SVRLSX
MOC055-071-073-011345-
/O.NEW.KLSX.SV.W.0009.070301T1258Z-070301T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
658 AM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
SOUTHEASTERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 745 AM CST
* AT 655 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES WEST OF CUBA...AND MOVING NORTHEAST AT
60 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEAUFORT...
UNION...
VILLA RIDGE...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3824 9161 3814 9155 3796 9151 3845 9077
3864 9128
$$
GLASS1 follow-up statement
000
WWUS53 KLSX 011328
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 AM CST THU MAR 1 2007
MOC073-011338-
/O.CAN.KLSX.SV.W.0009.000000T0000Z-070301T1345Z/
GASCONADE MO-
728 AM CST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GASCONADE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 3824 9161 3821 9156 3821 9143 3821 9139
3854 9137
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:50 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 1, 5:50 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 550 AM CST THU MAR 1 2007 .DISCUSSION... CRAZY MORNING TODAY...TOOK NEARLY AN HOUR TO GET THE ZONES OUT TODAY...SORRY TO THE MEDIA. ANYWAY...A DEEP SURFACE LOW IS LOCATED JUST SOUTH OF KANSAS CITY AND IS HEADED NORTHEAST TOWARD EASTERN IOWA. THE LOW HAS DRAWN DEWPOINTS INTO THE MIDDLE 50S NORTH INTO EASTERN MISSOURI AND SPC HAS INCLUDED SOUTHEAST MISSOURI AND THE SOUTHERN HALF OF ILLINOIS IN A MODERATE RISK FOR SEVERE THUNDERSTORMS WITH A 45 PERCENT CHANCE FOR SEVERE WINDS AND LARGE HAIL. THE DRYLINE CURRENTLY EXTENDS SOUTH FROM THE LOW INTO FAR EASTERN OKLAHOMA AND IT SHOULD ACCELERATE THIS MORNING TO THE EAST AND NORTHEAST AS THE UPPER TROF BECOMES NEGATIVELY TILTED. AS IT DOES THE LOW LEVEL SHEAR WILL BECOME VERY STRONG AND LONG-TRACK SUPERCELLS WILL BE LIKELY. THE SURFACE LOW IS FORECAST TO DEEPEN SLOWLY TODAY AND I THOUGHT ABOUT ISSUING A WIND ADVISORY BUT THERE IS SO MUCH GOING ON IT SEEMS SECONDARY AT THIS TIME. I ELIMATED THE FLOOD WATCH FOR NORTHERN MISSOURI AND CENTRAL ILLINOIS AS THE STORM MOVEMENT IS SO RAPID AND THERE IS LITTLE IF ANY TRAINING GOING ON. IN ADDITION THE WARM AIR MAY WARM UP THE GROUND A LITTLE AND ANY RAINFALL THAT OCCURS MAY HAVE A LITTLE BETTER CHANCE TO SOAK IN RATHER THAN RUNNING OFF. AS THE LOW MOVES INTO NORTHEAST IOWA LOW LEVEL TEMPERATURES WILL FALL SOME 15 TO 20 DEGREES OVER NORTHEAST MISSOURI AND A LITTLE LIGHT WRAP-AROUND MOISTURE COULD BRING LIGHT SNOW OR SNOW SHOWERS TO FAR NORTHEAST MISSOURI. LITTLE IF ANY ACCUMULATION IS LIKELY BUT IT WILL DEFINITELY BE WIND-DRIVEN. SEVERE THUNDERSTORM WATCH 39 WILL CONTINUE THROUGH 600 AM IN THE NORTHERN HALF OF THE WARNING AREA WITH THE TORNADO WATCH 42 IN EFFECT THROUGH NOON IN THE SOUTHERN HALF OF THE FORECAST AREA. PEDIGO && .AVIATION... FOR THE 12Z TAFS...TSRA MOVG NEWD THRU NRN AND WRN PTN OF THE CWA ATTM AHD OF SFC LOW NR MCI WITH TRAILING CDFNT/DRYLN EXTDG S ALNG THE KS MO BORDER. AN OUTFLOW BNDRY FM THE CLUSTERS OF TSRA HAS JUST MOVED SEWD THRU STL AND SUS CAUSING THE SFC WND TO SHIFT TO A WLY DIRECTION...THE SFC WND IN COU WAS NLY AND THE SFC WND IN UIN WAS ELY JUST N OF THE WRMFNT WHICH EXTDD E FM THE SFC LOW. THE SFC WND MAY BRIEFLY SHIFT BACK TO A SLY DIRECTION IN COU...STL AND SUS BEFORE VEERING ARND TO A WLY DIRECTION AND BCMG STG AND GUSTY BHND THE CDFNT THIS AFTN. STG TSRA WITH HVY RAIN AND STRONG WND GUSTS WILL LIKELY PUSH THRU THE STL METRO AREA BTWN 13Z AND 15Z THU...WITH LINGERING -TSRA OR -RA INTO THE EARLY AFTN. CIG HGTS WILL LWR BY LT MRNG INTO THE EARLY AFTN HRS AS LOW LVL STRATUS CLOUDS CURRENTLY OVR ERN KS BHND THE CDFNT ADVCTS EWD THRU MUCH OF THE CWA. LOOKING AT THE MDL RH PROGS AND MOS CLOUD GUIDANCE THE LOW LVL CLOUD CEILINGS SHOULD SCT OUT THIS EVNG FM W TO E AS DRIER AIR CONTS TO FILTER INTO THE CWA S OF THE SFC LOW WHICH WILL MOV NEWD THRU ERN IA. GKS && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 63 30 44 25 / 80 10 20 10 QUINCY 49 26 36 22 / 80 30 30 20 COLUMBIA 62 28 43 24 / 70 10 10 10 JEFFERSON CITY 64 28 44 24 / 70 10 10 10 SALEM 62 34 47 27 / 80 10 20 10 FARMINGTON 64 33 50 28 / 70 10 10 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 1, 12:01 AM CST, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1201 AM CST THU MAR 1 2007 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-011230- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- 1201 AM CST THU MAR 1 2007 ...SIGNIFICANT SEVERE WEATHER THREAT TONIGHT THROUGH THURSDAY MORNING... ...FLOOD WATCH UNTIL 6 PM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES...WILL BE POSSIBLE ACROSS THE AREA OVERNIGHT AND INTO THURSDAY MORNING. INTENSE THUNDERSTORMS THAT FORMED OVER WEST CENTRAL AND NORTH CENTRAL MISSOURI LATE WEDNESDAY EVENING WILL PUSH EAST-NORTHEAST DURING THE OVERNIGHT HOURS. MEANWHILE...ADDITIONAL STRONG STORMS WILL BE FORMING OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI...AND THESE WILL BE ROLLING INTO THE AREA AROUND DAYBREAK. IN ADDITION...RAINFALL FROM THESE STORMS COULD RESULT IN NEW OR CONTINUED RIVER FLOODING AS WELL AS FLOODING ON SMALLER CREEKS AND STREAMS. SEE THE MOST RECENT FLOOD PRODUCTS FROM THE NATIONAL WEATHER SERVICE IN ST. LOUIS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON THURSDAY MORNING WITH SIGNIFICANT SEVERE WEATHER POSSIBLE. THE STORMS THAT FORM OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI LATER TONIGHT IS EXPECTED TO FORM A SQUALL LINE THAT WILL RACE ACROSS THE AREA DURING THE MORNING. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS TO 70 MPH...LARGE HAIL AND ISOLATED TORNADOES. STRONG AND GUSTY WESTERLY WINDS WITH WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED IN THE WAKE OF THE STORM CENTER AND COLD FRONT ON THURSDAY AFTERNOON AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS STILL ANTICIPATED TONIGHT AND THURSDAY MORNING. ILZ058>060-064-065-069-070-074-098>102-MOZ052-059>065-011230- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-LINCOLN-GASCONADE-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- 1201 AM CST THU MAR 1 2007 ...SIGNIFICANT SEVERE WEATHER POSSIBLE LATE TONIGHT AND THURSDAY... ...FLOOD WATCH UNTIL 6 PM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE STILL EXPECTED OVER EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS DURING THE OVERNIGHT HOURS. ANY STORMS THAT FORM BEFORE 3 AM WILL HAVE THE POSSIBILITY OF PRODUCING LARGE HAIL AND DAMAGING WINDS. HOWEVER...AS THE STRONG STORM SYSTEM MOVES EAST FROM KANSAS DURING THE PREDAWN HOURS...THERE WILL BE AN INCREASING THREAT OF ISOLATED TORNADOES. RAINFALL FROM THIS STORM SYSTEM COULD RESULT IN NEW OR CONTINUED RIVER FLOODING AS WELL AS FLOODING ON SMALLER CREEKS AND STREAMS. SEE THE MOST RECENT FLOOD PRODUCTS FROM THE NATIONAL WEATHER SERVICE IN ST. LOUIS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN OUTBREAK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 70 MPH...LARGE HAIL...AND TORNADOES IS POSSIBLE ON THURSDAY MORNING INTO THE EARLY AFTERNOON. SOME OF THE TORNADOES COULD BE STRONG WITH LONG TRACKS. A MIX MODE OF SEVERE WEATHER FEATURING BOTH A RAPIDLY MOVING SQUALL LINE AND DISCRETE SUPERCELL THUNDERSTORMS IS EXPECTED THROUGH EARLY THURSDAY AFTERNOON. THESE STORMS ARE EXPECTED TO BE LOCATED OVER CENTRAL MISSOURI AT DAWN ON THURSDAY...MOVE QUICKLY ACROSS THE AREA DURING THE MORNING...AND BE LOCATED IN CENTRAL ILLINOIS EARLY THURSDAY AFTERNOON. STRONG AND GUSTY WESTERLY WINDS WITH WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED IN THE WAKE OF THE STORM CENTER AND COLD FRONT ON THURSDAY AFTERNOON AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION IS ANTICIPATED LATER TONIGHT OR THURSDAY MORNING. ILZ079-MOZ072>075-084-085-099-011230- RANDOLPH IL-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON- MADISON-REYNOLDS- 1201 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. ...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION LATE TONIGHT THROUGH THURSDAY... .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE STILL EXPECTED TO FORM ACROSS THE AREA DURING THE OVERNIGHT HOURS. INITIALLY...THE PRIMARY THREAT SHOULD BE HAIL AND STRONG WINDS. HOWEVER...AS THE STRONG STORM SYSTEM MOVES EAST FROM KANSAS DURING THE PREDAWN HOURS...THERE WILL BE AN INCREASING THREAT OF ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN OUTBREAK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 70 MPH...LARGE HAIL...AND TORNADOES IS POSSIBLE ON THURSDAY MORNING INTO THE EARLY AFTERNOON. SOME OF THE TORNADOES COULD BE STRONG WITH LONG TRACKS. A MIX MODE OF SEVERE WEATHER FEATURING BOTH A RAPIDLY MOVING SQUALL LINE AND DISCRETE SUPERCELL THUNDERSTORMS IS EXPECTED THROUGH EARLY THURSDAY AFTERNOON. THESE STORMS ARE EXPECTED TO BE LOCATED OVER CENTRAL MISSOURI AT DAWN ON THURSDAY...MOVE QUICKLY ACROSS THE AREA DURING THE MORNING...AND BE LOCATED IN CENTRAL ILLINOIS EARLY THURSDAY AFTERNOON. STRONG AND GUSTY WESTERLY WINDS WITH WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED IN THE WAKE OF THE STORM CENTER AND COLD FRONT ON THURSDAY AFTERNOON AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS EXPECTED LATE TONIGHT AND INTO THURSDAY MORNING. TRUETT
In the hours before
Local storm report, Mar 1, 2:54 AM CST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
254 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TORNADO 5 S SHELBINA 39.62N 92.04W
03/01/2007 MONROE MO LAW ENFORCEMENT
2 BUILDINGS DAMAGED.
&&
TILLYLocal storm report, Mar 1, 2:56 AM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG 7 SE MONROE CITY 39.58N 91.64W
03/01/2007 RALLS MO LAW ENFORCEMENT
COUPLE OF BUILDINGS DAMAGED
&&
TILLYLocal storm report, Mar 1, 3:51 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
351 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG CAMP POINT 40.04N 91.07W
03/01/2007 ADAMS IL EMERGENCY MNGR
NUMEROUS REPORTS OF POWER LINES DOWN ALONG HWY 24
&&
TILLYLocal storm report, Mar 1, 4:38 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL 2 SW HOLTS SUMMIT 38.62N 92.14W
03/01/2007 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
&&
TILLYLocal storm report, Mar 1, 4:56 AM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
456 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM HAIL MOKANE 38.67N 91.87W
03/01/2007 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
&&
TILLYLocal storm report, Mar 1, 6:20 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG QUINCY 39.93N 91.39W
03/01/2007 ADAMS IL TRAINED SPOTTER
WINDOWS BLOWN OUT ON A STORE OFF ILLINOIS ROUTE 104.
0245 AM TSTM WND DMG 1 W CAMP POINT 40.04N 91.09W
03/01/2007 ADAMS IL TRAINED SPOTTER
SEVERAL POWER POLES BLOWN DOWN ONTO U.S. 24 WEST OF CAMP
POINT.
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 9:59 PM CST | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 46 min |
| Mar 1, 2:05 AM CST | Severe Thunderstorm Warning | LSX | Lewis, Marion | 55 min |
| Mar 1, 2:06 AM CST | Severe Thunderstorm Warning | LSX | Lewis, Marion | 54 min |
| Mar 1, 2:10 AM CST | Tornado Warning | LSX | Ralls | 27 min |
| Mar 1, 2:22 AM CST | Tornado Warning | LSX | Marion | 23 min |
| Mar 1, 3:57 AM CST | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 48 min |
| Mar 1, 4:38 AM CST | Severe Thunderstorm Warning | LSX | Callaway | 52 min |
| Mar 1, 5:05 AM CST | Severe Thunderstorm Warning | LSX | Montgomery | 40 min |
| Mar 1, 7:12 AM CST | Tornado Warning | LSX | Crawford, Franklin | 48 min |
| Mar 1, 7:34 AM CST | Tornado Warning | LSX | Reynolds | 41 min |
| Mar 1, 7:53 AM CST | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis | 52 min |
| Mar 1, 8:37 AM CST | Severe Thunderstorm Warning | LSX | Jefferson, Washington | 38 min |
| Mar 1, 8:43 AM CST | Severe Thunderstorm Warning | LSX | Saint Charles | 24 min |
| Mar 1, 10:47 AM CST | Wind Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.